- 12-24-2008, 11:14 PM
- 5'11" 193 lbs.
- Join Date
- Jan 2008
- Rep Power
- Lv. Percent
here is the issue. If i swallow a pill. Larger the worse tho. But even small ones, they cause massive discomfort. I try and eat also when taking a pill and drink alot water etc.. I eat low fat diet btw.
I dont know if bad gallbladder causes this to happen or what but whenever i do swallow pill of any sort, it almost feels lodged in stomach. Doesnt happen everytime but it does every now and then. Have no idea why and what to do about it? I do have high estrogen levels right now from past supplement use as well as high cortisol and high SHBG? What could be the issue.
been to doc. Had scope down throat. Came back good. HIATA scan came back bad. Who knows. Seems like pills make it so much worse. And didnt know if that was caused by something else going on in body?
Similar Forum Threads
- By John Smeton in forum Nutrition / HealthReplies: 16Last Post: 06-24-2011, 07:50 AM
- By Viper21 in forum AnabolicsReplies: 6Last Post: 02-10-2005, 12:27 PM
- By aznpoon in forum SupplementsReplies: 5Last Post: 06-15-2004, 01:46 PM
- By captainbicept in forum AnabolicsReplies: 3Last Post: 06-18-2003, 04:33 AM